MAUDE Adverse Event Report: CARDINAL HEALTH CADENCE ZOLL PRECONNECT; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)

CARDINAL HEALTH CADENCE ZOLL PRECONNECT; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Model Number 22770PC
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the device will not be returned for evaluation because it has been discarded.
 
Event or Problem Description
Customer reports: the client needed to use the multifunction electrodes to do external pacing to a patient and it did not work.The electrode generated no pulse.Per additional information provided by the customer on (b)(6) 2023, despite the frequency of zoll set at 60 bpm, the patient remained bradycardium at 30 bpm (femoral pulse).The electrode seemed to receive a signal because we saw spicule at the monitor.We installed the electrodes to do external pacing and not defibrillation.The signal was inaccurate because the pulse requested at the zoll was 60 bpm, but the patient remained with a femoral pulse of 30 bpm.There was a delay to treatment, but not in defibrillation but rather in restoring the patient's pulse.We had to install a temporary endovenous pacemaker for the patient and we had to put isuprel and dopamine.The patient was discharged.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.If more information is received at a later date, the investigation will be reopened, and the investigation will be updated accordingly.

Brand Name
CADENCE ZOLL PRECONNECT
Common Device Name
PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17777709
Report Number1219103-2023-00371
Device Sequence Number5889498
Product Code DRO
UDI-Device Identifier20884527022394
UDI-Public20884527022394
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number22770PC
Device Catalogue Number22770PC
Device Lot Number223533X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown